Abelian groups with many automorphisms
Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976), p. 1-5
@article{RSMUP_1976__55__1_0,
     author = {Hausen, Jutta and Johnson, Johnny A.},
     title = {Abelian groups with many automorphisms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     pages = {1-5},
     zbl = {0358.20062},
     mrnumber = {466349},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__55__1_0}
}
Hausen, Jutta; Johnson, Johnny A. Abelian groups with many automorphisms. Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976) pp. 1-5. http://www.numdam.org/item/RSMUP_1976__55__1_0/

[1] L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York, 1970. | MR 255673 | Zbl 0209.05503

[2] L. Fuchs, Infinite Abelian Groups, vol. II, Academic Press, New York, 1973. | MR 349869 | Zbl 0257.20035

[3] A.P. Mishina, On automorphisms and endomorphisms of abelian groups, Vestnik, Moscow Univ. Ser. Matem. i Mekh., no. 4 (1962), 39-43 [Russian]. | MR 144959

[4] A.D. Polimeni, Groups in which Aut(G) is transitive on the isomorphism classes of G, Pacific J. Math., 48 (1973), 473-480. | MR 393234 | Zbl 0269.20019